Please use this identifier to cite or link to this item:
|Title:||Varieties of monoids with complex lattices of subvarieties|
|Authors:||Gusev, S. V.|
Lee, E. W. H.
|Publisher:||John Wiley and Sons Ltd.|
|Citation:||Gusev S. V. Varieties of monoids with complex lattices of subvarieties / S. V. Gusev, E. W. H. Lee. — DOI 10.1112/blms.12392 // Bulletin of the London Mathematical Society. — 2020. — Vol. 52. — Iss. 4. — P. 762-775.|
|Abstract:||A variety is finitely universal if its lattice of subvarieties contains an isomorphic copy of every finite lattice. Examples of finitely universal varieties of semigroups have been available since the early 1970s, but it is unknown if there exists a finitely universal variety of monoids. The main objective of the present article is to exhibit the first examples of finitely universal varieties of monoids. The finite universality of these varieties is established by showing that the lattice of equivalence relations on every sufficiently large finite set is anti-isomorphic to some subinterval of the lattice of subvarieties. © 2020 The Authors. The publishing rights in this article are licensed to the London Mathematical Society under an exclusive licence.|
|metadata.dc.description.sponsorship:||The first author was supported by the Ministry of Science and Higher Education of the Russian Federation (project FEUZ‐2020‐0016).|
|Appears in Collections:||Научные публикации, проиндексированные в SCOPUS и WoS CC|
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.